Accessibility navigation


Solutions of vectorial Hamilton-Jacobi equations are rank-one absolute minimisers in L∞

Katzourakis, N. (2019) Solutions of vectorial Hamilton-Jacobi equations are rank-one absolute minimisers in L∞. Advances in Nonlinear Analysis, 8 (1). pp. 508-516. ISSN 2191-950X

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

369kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1515/anona-2016-0164

Abstract/Summary

Given the supremal functional E∞(u,Ω′)=esssupΩ′H(⋅,Du)E∞(u,Ω′)=esssupΩ′H(⋅,Du) defined on W1,∞loc(Ω,RN)Wloc1,∞(Ω,RN), Ω′⋐Ω⊆RnΩ′⋐Ω⊆Rn, we identify a class of vectorial rank-one Absolute Minimisers by proving a statement slightly stronger than the next claim: vectorial solutions of the Hamilton-Jacobi equation H(⋅,Du)=cH(⋅,Du)=c are rank-one Absolute Minimisers if they are C1C1. Our minimality notion is a generalisation of the classical L∞L∞ variational principle of Aronsson to the vector case and emerged in earlier work of the author. The assumptions are minimal, requiring only continuity and rank-one convexity of the level sets.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:69970
Publisher:Walter de Gruyter

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation